MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor
Model Number M312
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) trigger and alert that indicated "icm insertion not recommended due to low battery condition, prior to implant.Boston scientific technical services indicated to not implant the icm and return it.No adverse patient effects were reported.Additional information indicated that there was no particular patient attach to this icm.The representative was checking on the statues of multiple icms when this icm was found to present this alert.No patient involvement.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.The supplemental report 002 updated the type of reportable event (h1) on the device manufacturers only tab and the occupation (e3) on the initial reporter tab.

Brand Name
LUX-Dx II+?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602173
Report Number2124215-2026-47188
Device Sequence Number10634653
Product Code MXD
UDI-Device Identifier00802526620706
UDI-Public(01)00802526620706(17)260905
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/05/2026
Device Model NumberM312
Device Catalogue NumberM312
Device Lot Number143160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
09/04/2026
09/21/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/04/2026
09/14/2026
09/22/2026
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown